# SDR UPS96221040

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT CARGO PIT STRINGER 28L AFT SIDE FRAME CHORD AT STA 990 HAS STRINGER ATTACH HOLE THAT IS CORRODED.  FABRICATED AND INSTALLED REPAIR PER SRM 51-40-3.
